We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Hi everyone, I am new to Children with ADHD. My name is Heather, and I am a single mom of great little girl named Lucille and she is going to be 8 yr old in May, has been ADHD diagnosed in this week. She was put on Strattera 10mg and has been doing very good on it so far. Next week she will be up to 18 mg. The only side effect she has from it is she does not seem to eat much but I am going to see if her weight changes before I say anything too.
We decided to put her on medication due to her inability to concentrate at school. Last school 3 years she was not doing good. She pretty much she could not not focus, sit in her seat, she wonder around while teacher is speaking and she had a really hard time in school. In a school meeting with her princple, her math specialist, her teacher, guidance, and LD teacher there too and they all wanted her to be tested for ADHD. Now that she is on the medication she is doing GREAT in school. So this week we finally got some answers and lets see if the meds will help now!
I'm so glad for you! The not eating is a side effect of many ADHD meds. I've found that with my son, he eats a lot in the evenings, so he hasn't lost much weight. My doctor's recommendation was that it was okay as long as they are still in a healthy weight range. You could always try a vitamin to ensure that your child gets enough nutrients.